Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron weight gain?? ravenstorm

Posted by cubic_me on June 10, 2004, at 4:04:22

In reply to Re: Remeron weight gain??, posted by ravenstorm on June 9, 2004, at 11:11:54

I've been on effexor (150-225mg) for about a year now, remeron was an addition to it, so I'm going to stay on the effexor until I can get another pdoc appt.

So far the titration down is going ok. I feel a bit like I'm swimming in my head, but that's all (I went from 30 to 15mg), I'll keep you posted on how its going.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cubic_me thread:1924
URL: http://www.dr-bob.org/babble/20040608/msgs/355302.html